MAUDE Adverse Event Report: ARTHREX INC. IBALANCE TKA, MODULAR TIBIAL TRAY, SZ 5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

ARTHREX INC. IBALANCE TKA, MODULAR TIBIAL TRAY, SZ 5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number AR-513-T5
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); No Code Available (3191)
Date of Event 09/21/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is one of four submissions from the same incident, the others are: (b)(4)-line 235355-00206; (b)(4)-line 235357-00207 and (b)(4)-line 235358-00208.No further patient information was provided at the time of this report or made available in response to arthrex's follow-up requests.The device was not returned for evaluation and the contribution of the device to the reported event could not be determined.The information received regarding the event is not sufficient to determine the cause of the event.A dhr review for this catalog number, ar-513-t5 and lot number 10034400 combination found no related information.
 
Event or Problem Description
It was reported that on (b)(6) 2015 the patient underwent a left tka procedure.On (b)(6) 2016 the surgeon performed a revision left tka procedure due to patient pain ((b)(4)/mfr report # 1220246-2016-00295).On (b)(6) 2017, a different surgeon performed a second revision due to instability.During this revision procedure the surgeon explanted the tibial tray ar-513-t5 (lot 1003440), femoral implant ar-516-5l (lot 1482387), bearing implant ar-513-bf-18 (lot 113601335) and patella implant ar-504-psc9 (lot 113601511).The revision was completed using another manufacturers product.Patient female, dob (b)(6).

Brand Name
IBALANCE TKA, MODULAR TIBIAL TRAY, SZ 5
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
ARTHREX INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key7580277
Report Number1220246-2018-00205
Device Sequence Number2515276
Product Code JWH
UDI-Device Identifier00888867187887
UDI-Public00888867187887
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K081127
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Attorney
Type of Report Initial
Report Date (Section B) 06/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/01/2021
Device Catalogue NumberAR-513-T5
Device Lot Number10034400
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2018
Initial Report FDA Received Date06/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age58 YR